Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Comaximizable primes


Authors: Raymond C. Heitmann and Stephen McAdam
Journal: Proc. Amer. Math. Soc. 112 (1991), 661-669
MSC: Primary 13B22; Secondary 13A15
MathSciNet review: 1049136
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ {P_1}, \ldots ,{P_n}\left( {n \geq 2} \right)$ be not necessarily distinct nonzero prime ideals in the Noetherian, but not Henselian, domain $ R$. We show that there is a finitely generated integral extension domain $ T$ of $ R$, containing distinct, pairwise comaximal prime ideals $ {Q_1}, \ldots ,{Q_n}$ lying over $ {P_1}, \ldots ,{P_n}$ respectively.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13B22, 13A15

Retrieve articles in all journals with MSC: 13B22, 13A15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1049136-X
PII: S 0002-9939(1991)1049136-X
Article copyright: © Copyright 1991 American Mathematical Society